# SDR ASOA06225

- Difficulty date: February 22, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R317631
- Condition: Cracked
- Location: Fuselage
- Component: Passenger Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PASSENGER DOOR EXTERNAL HANDLE WAS FOUND TO BE CRACKED.  MAINTENANCE IS REMOVING AND REPLACING THE PASSENGER DOOR EXTERNAL HANDLE.  (K)
